# SDR TC8A96043

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- System (JASC): 3421 · Attitude Gyro and Indicating System
- Part: Connector
- Condition: Loose
- Location: Lt Horizon Gyro
- Stage of operation: IN
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

SBBG/SBBG - FLR 12403 - ON TAXI, CAPTAIN'S HORIZON GYRO FLAG INDICATED.  TROUBLESHOT SYSTEM, FOUND LOOSE CANNON PLUG, RESET AND RE-TIGHTENED.  OPS CHECKS OK.  (X)
